Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

How to remove sunburn spots from my face ?

Doctor Sir, I have a pigmentation/sunburn spots on my face , earlier I used LOMELA LITE 10mg cream, IMMUNOGEN FORTE capsules and SUNSTOP sunscreen gel, for two month with Doctor Prescription visibility slightly decreased. There after I consulted another skin specialist for 100% cures, he prescript me CLEARZ ULTRA gel. ENSULES PLUS 400, ALLEGRA 30mg, BEFLEX FORTE and RULIDE AZ 250 for one month (Yet to be used). Pls. tell me sir, is it working. which cream suitable for me. Regards Kumar
Asked On : Mon, 11 Jul 2011
Answers:  1 Views:  1652
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dear Kumar , it would be grate if you gave a clue about your age and general health and occupation.
Pigmentation on the face depending on its shape or spread can be of many causes , so answering those questions will help me give the right diagnoses and right treatment.

Ali Bajunaid .MD
Answered: Mon, 11 Jul 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor